Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    severe cramping after first round of clomid
    avatar
    32andwaiting posted:
    Omg!!!! I started 1day earlier this month after first round of clomid.and the cramps came full force...i could barely walk today and had to leave work....its so embarrasing when u have to have everyone staring at you and asking are you ok and the havin to explain to my manager that im ttc and on fertility treatment....and with all the side effects ive been having calling in is starting to become a problem.....so im stressing about the baby the treatment losing weight and trying to keep my job in the process!!!! Ugggghh just ready for this to be over. Going in for blood wrk and meds in the amhoping second time around works.....who else has had problems with side effects and severe cramping?
    Reply
     
    avatar
    nordygirl33 responded:
    So sorry your not feeling well. I never had the cramps, just really bad hot flashes. Hoping this round works for you. How many mg are you taking?
    me (33) hubby (37) TTC for a year. Did 3 rounds of Clomid and just had my 2nd IUI on July 23rd, now in the 2WW.
     
    avatar
    Lojo1021 responded:
    I am so sorry that you are having so much pain on clomid.
    My first month my RE started me out on 100mg and I was so sick with severe stomach pains and cramps that I couldn't get out bed so I can understand what you are experiencing. It got to the point that I was calling out of work because of the pain and nausea.

    I called my doctor and they monitored me throughout the whole month. It ended up that I had a cyst on my left ovary and they watched it to make sure that nothing happened. I've heard that cysts are fairly common in patients on Clomid.

    I'm on my second round of Clomid now and he has me at 50mg. I had some cramping and stomach pain but nothing compared to what I had last time. I'm now on my last few days of the TWW and go monday for bloodwork.

    I'll mirror Nordygirl's response and ask: How many mg's are you on? With me the first dose was too high and my body didn't react well to it.

    Good Luck tomorrow!!!
     
    avatar
    32andwaiting replied to Lojo1021's response:
    Well i started out at 50mg and still didnt react well on it. So i dnt think dr will increase this month. Trying ovidrel and clomid tomorrow cd3. But with the cramps i hardly cramped b4 starting treatment. And not this bad.
     
    avatar
    mocha85 responded:
    I was on clomid consecutively for two months and the first month I didn't notice any cramping..and iif I did have cramping it wasn't terrible...but now I'm back on clomid after an early miscarriage in June and I noticed I didn't really start to have any symptoms until this week...and I took my 5 days of clomid 2 weeks ago...this week I've had spells of blurred vision and rediculous bloating and slight cramping, like I seriously feel like I've gained 10 pounds even tho I have not...nothing I have needed to skip work for tho...and I've been on 50mg each time. So it seems each month is different..for me anyway! Good luck to you! I know it's not fun...


    Spotlight: Member Stories

    Hellllooo everyone! :-D I'm Sam My husband and I have been TTC for about a year and a half with no luck. Finally, we decided to go to the doctor ...More

    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    12 of 23 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.